# SDR 9521779604

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK GOOD.
